Name: | Description: | Size: | Format: | |
---|---|---|---|---|
229.1 KB | Adobe PDF |
Authors
Advisor(s)
Abstract(s)
We provide short and direct proofs for some classical theorems proved by Howie, Levi and McFadden concerning idempotent generated
semigroups of transformations on a finite set. Mathematics subject classification: 20M20.
Description
Keywords
Citation
Aráujo, João - On idempotent generated semigroups. "Semigroup Forum" [Em linha]. ISSN 0037-1912 (Print) 1432-2137 (Online). Vol. 65, nº 1 (June 2002), p. 1-3